The Michigan Mathematical Journal

Multiple realizations of varieties as ball quotient compactifications

Luca F. Di Cerbo and Matthew Stover

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J. Volume 65, Issue 2 (2016), 441-447.

Dates
First available in Project Euclid: 7 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1465329021

Digital Object Identifier
doi:10.1307/mmj/1465329021

Mathematical Reviews number (MathSciNet)
MR3510915

Zentralblatt MATH identifier
1351.32026

Subjects
Primary: 32Q45: Hyperbolic and Kobayashi hyperbolic manifolds
Secondary: 14M27: Compactifications; symmetric and spherical varieties 57M50: Geometric structures on low-dimensional manifolds

Citation

Di Cerbo, Luca F.; Stover, Matthew. Multiple realizations of varieties as ball quotient compactifications. Michigan Math. J. 65 (2016), no. 2, 441--447. doi:10.1307/mmj/1465329021. https://projecteuclid.org/euclid.mmj/1465329021


Export citation

References

  • A. Ash, D. Mumford, M. Rapoport, and Y. Tai, Smooth compactification of locally symmetric varieties, Lie Groups, Hist. Front. Appl., IV, Math. Sci. Press, Brookline, 1975.
  • W. M. Goldman, Complex hyperbolic geometry, Oxford Math. Monogr., Oxford University Press, Oxford, 1999.
  • F. Hirzebruch, Chern numbers of algebraic surfaces: an example, Math. Ann. 266 (1984), no. 3, 351–356.
  • R.-P. Holzapfel, Chern numbers of algebraic surfaces–-Hirzebruch's examples are Picard modular surfaces, Math. Nachr. 126 (1986), 255–273.
  • A. Kasparian, Co-abelian toroidal compactifications of torsion free ball quotients, arXiv:1201.0099.
  • J. Kollár, Shafarevich maps and automorphic forms, M. B. Porter Lectures, Princeton University Press, Princeton, 1995.
  • N. Mok, Projective algebraicity of minimal compactifications of complex-hyperbolic space forms of finite volume, Perspectives in analysis, geometry, and topology, Progr. Math., 296, pp. 331–354, Birkhäuser, Basel, 2012.
  • D. Mumford, Hirzebruch's proportionality theorem in the noncompact case, Invent. Math. 42 (1977), 239–272.
  • G. Tian and S.-T. Yau, Existence of Kähler–Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry, Mathematical aspects of string theory, San Diego, Calif., 1986, Adv. Ser. Math. Phys., 1, pp. 574–628, World Sci. Publishing, Singapore, 1987.
  • H. C. Wang, Topics on totally discontinuous groups, Symmetric spaces (short courses, Washington Univ., St. Louis, Mo., 1969–1970), Pure Appl. Math., 8, pp. 459–487, Dekker, New York, 1972.